# SDR IPXA3M78075

- Difficulty date: April 26, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 71012371175
- Part serial: 717531
- Condition: Inoperative
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR NR 3 FAULT ILLUMINATED ON STATUS PAGE AT TOP OF DESCENT.  T/S PER FIM 26-11-00-101. CONFIRMED FIRE LOOP DH23 IS INOP AND RESPONDER BROKEN. REMOVED NR 3 ENG UPPER LEFT FIRE DETECTOR ASSY. REPLACED LEFT UPPER RESPONDER AND POSITION LOOP ASSY. PERFORM OPS CHECK PER AMM 26-11-02. ALL INDICATIONS NORMAL. CHECKED GOOD.
